# SDR SWAA2021122251093

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Cracked
- Location: Bs 663
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT A/C BAY, BS 663, LBL 9.5; LOWER CHORD IS CRACKED.  REMOVED DAMAGED SECTION IAW SRM 57-10-10-2R-5.  REPLACEMENT ANGLE FABRICATED & -2 SPLICE ANGLE FABRICATED IAW SRM 57-10-10-2R-5.  PERFORMED DETAILED INSP OF REPAIR AREA AND UNDERLYING STRUCTURE, NO DEFECTS NOTED IAW SRM 57-10-10-2R-5.  COMPLETED FABRICATION OF ALL REPAIRS & PERFORMED INSURANCE CUT IAW SRM 57-10-10-2R-5.  TREATED & PRIMED REPAIR & BARE SURFACES IN REPAIR AREA IAW SRM 57-10-10-2R-5.   INSTALLED REPAIR ANGLES IAW SRM 57-10-2R-5. HFEC IAW NDT PART 6; 51-00-00 PROC 23 & 16. NO DEDECTS NOTED.  APPLIED CAP SEAL TO FUEL TANK FASTENERS IAW SRM 57-10-10-2R-5.  ACCOMPLISHED FUEL LEAK CHECK OF THE REPAIR AREA IAW AMM 28-11-00-400-801. NO LEAKS NOTED.
